MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 32MM I.D. SIZE D HIGH WALL LINER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 32MM I.D. SIZE D HIGH WALL LINER; PROSTHESIS, HIP
Catalog Number 20123204
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Bursitis (4832)
Date of Event 07/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: femoral stem press-fit collarless 12/14 neck taper.Item: 00786401120.Lot: 64960534.Bone screw self-tapping 6.5 mm dia.35 mm length.Item: 00625006535.Lot: j7259867.Bone screw self-tapping 6.5 mm dia.35 mm length.Item: 00625006525.Lot: j7278087.G7 osseoti multihole 50mm d.Item: 110010263.Lot: 65210707.Biolox⮠delta, ceramic femoral head, m, 㸠32/0, taper 12/14.Item: 00877503202.Lot: 3103842.The customer has indicated that the product remains implanted and will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that the patient experienced ongoing trochanteric bursitis requiring cortisone injections at 11, 16, and 19 months postop.No complications concerning the implants have been identified on x-ray.Follow-ups to gather additional information are currently in process.
 
Event or Problem Description
No additional information available for the reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h4; h6; h10.Product has not been evaluated as it has been determined the event is not related to device.Reported event is not related to device therefore, a compatibility review is not applicable.Root cause of the reported event is not device related.Furthermore, bursitis is the inflammation or irritation of the bursae (the fluid filled sac that cushions the joint) and is typically caused by repetitive motion, overuse, and pressure to the bursae.Bursitis is a very common condition that can impact any of the joints and can last for a short duration or years.Symptoms the patient can experience include pain, tenderness, swelling, stiffness, decrease in movement, and/or redness at or around the joint that is involved.Conservative treatment consists of over the counter (otc) medications pain relievers and anti-inflammatories, rest, ice, elevation, and applying pressure wraps.If conservative treatments fail, physical therapy, aspiration, arthroscopy, or steroid injections may be necessary.The complaint indicates that postop bursitis developed and required medical intervention for treatment.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.

Brand Name
32MM I.D. SIZE D HIGH WALL LINER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22893085
Report Number0001822565-2025-03097
Device Sequence Number12212970
Product Code LPH
UDI-Device Identifier00889024519268
UDI-Public(01)00889024519268(17)241130(10)64580197
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/30/2024
Device Catalogue Number20123204
Device Lot Number64580197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite